Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 31, NWS Philadelphia/Mount Holly

March 15, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 15, 2009, 3:38 PM EDT. It took effect at Mar 16, 2009, 6:00 PM EDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2009, 3:38 PM EDT (19:38 UTC)
In effect from
Mar 16, 2009, 6:00 PM EDT
Expired
Mar 18, 2009, 2:00 PM EDT
In force
44 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WHUS71 KPHI 151938
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT SUN MAR 15 2009

ANZ450>455-160900-
/O.NEW.KPHI.SC.Y.0031.090316T2000Z-090317T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 PM EDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 6 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM MONDAY TO 6 PM EDT
TUESDAY.

AS LOW PRESSURE MOVES OFF THE SOUTHERN MID ATLANTIC COAST LATE
TONIGHT INTO MONDAY, IT WILL INTENSIFY AND CAUSE WINDS AND SEAS
TO INCREASE ON OUR OCEAN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
6 follow-up statements
902 
WHUS71 KPHI 160730
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT MON MAR 16 2009

ANZ450>455-162000-
/O.EXT.KPHI.SC.Y.0031.090316T2200Z-090318T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT MON MAR 16 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EDT WEDNESDAY. 

AS LOW PRESSURE MOVES OFF THE SOUTHERN MID ATLANTIC COAST DURING
TODAY, IT WILL INTENSIFY AND CAUSE WINDS AND SEAS TO INCREASE ON
OUR OCEAN WATERS LATE THIS AFTERNOON AND TONIGHT. THESE CONDITIONS
ARE FORECAST TO PERSIST TUESDAY AND TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
527 
WHUS71 KPHI 161945
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
ISSUED BY NATIONAL WEATHER SERVICE UPTON NY
345 PM EDT MON MAR 16 2009

ANZ450>455-170900-
/O.CON.KPHI.SC.Y.0031.090316T2200Z-090318T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EDT MON MAR 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

DEVELOPING LOW PRESSURE EAST OF THE DELMARVA AND HIGH PRESSURE
CENTERED OVER NEW ENGLAND WILL COMBINE TO PRODUCE A STRENGTHENING
NORTHEAST FLOW TONIGHT INTO TUESDAY. THESE CONDITIONS ARE FORECAST
TO PERSIST THROUGH TUESDAY NIGHT AND PRODUCE SMALL CRAFT CONDITIONS
ON THE OCEAN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
641 
WHUS71 KPHI 170800
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT TUE MAR 17 2009

ANZ450>455-172000-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-090319T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EDT TUE MAR 17 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
THURSDAY. 

LOW PRESSURE WELL OFF THE NORTH CAROLINA COAST WILL CONTRAST WITH
HIGH PRESSURE PUSHING DOWN FROM THE NORTH TO PRODUCE A BRISK
NORTHEAST FLOW THIS MORNING. ALTHOUGH WINDS WILL SUBSIDE SOMEWHAT
THIS AFTERNOON, SEAS WILL CONTINUE TO BE ELEVATED THIS AFTERNOON
THROUGH WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
098 
WHUS71 KPHI 171914
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT TUE MAR 17 2009

ANZ450>455-180900-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-090319T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
314 PM EDT TUE MAR 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY.

LOW PRESSURE WELL OFF THE MID ATLANTIC COAST WILL MOVE FARTHER
OFFSHORE, BUT CONTINUE TO GENERATE LARGE WAVES AT LEAST THROUGH
WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
163 
WHUS71 KPHI 180817
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EDT WED MAR 18 2009

ANZ450>452-180930-
/O.CAN.KPHI.SC.Y.0031.000000T0000Z-090319T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
417 AM EDT WED MAR 18 2009

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE
SMALL CRAFT ADVISORY. 

LONG PERIOD SWELLS OF 10 TO 11 SECONDS WILL DIMINISH BELOW FIVE FEET
THIS MORNING. HOWEVER, SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN IN
ADVANCE OF AN APPROACHING COLD FRONT. 

$$

ANZ453>455-181630-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-090318T1800Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
417 AM EDT WED MAR 18 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

LOW PRESSURE WELL OFF THE MID ATLANTIC COAST WILL CONTINUE TO
GENERATE LONG PERIOD SWELLS OF 5 TO 6 FEET EVERY 10 TO 11 SECONDS
AT LEAST THROUGH THIS AFTERNOON. SMALL CRAFT ADVISORIES MAY BE
NEEDED AGAIN TONIGHT IN ADVANCE OF AN APPROACHING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
262 
WHUS71 KPHI 181805
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EDT WED MAR 18 2009

ANZ453>455-190200-
/O.EXP.KPHI.SC.Y.0031.000000T0000Z-090318T1800Z/
/O.NEW.KPHI.SW.Y.0003.090318T1805Z-090319T1000Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
205 PM EDT WED MAR 18 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM
EDT THURSDAY.

LOW PRESSURE WELL OFF THE MID ATLANTIC COAST WILL CONTINUE TO
GENERATE SWELLS OF 5 TO 6 FEET EVERY 7 TO 11 SECONDS THROUGH
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ450>452-190200-
/O.NEW.KPHI.SW.Y.0003.090318T1805Z-090319T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
205 PM EDT WED MAR 18 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM
EDT THURSDAY. 

LOW PRESSURE WELL OFF THE MID ATLANTIC COAST WILL CONTINUE TO
GENERATE SWELLS OF 5 TO 6 FEET EVERY 7 TO 11 SECONDS THROUGH
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 3:21 AM EDT, 12 hours 17 minutes earlier.

Area forecast discussion, Mar 15, 3:21 AM EDT, 12 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 AM EDT SUN MAR 15 2009

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE AREA FOR THE NEXT SEVERAL
DAYS. MEANWHILE, A STATIONARY FRONT WILL CONTINUE IN PLACE TO OUR
SOUTH WITH SEVERAL WAVES OF LOW PRESSURE MOVING ALONG IT THROUGH
MONDAY. THE HIGH WILL SHIFT TO THE SOUTH ON TUESDAY AND WEDNESDAY
AND THEN A COLD FRONT IS FORECAST TO CROSS THE AREA ON THURSDAY.

&&

.NEAR TERM /THROUGH TODAY/...
WE HAD SOME SPRINKLES OR DRIZZLE OVER NIGHT OVER MOST AREAS SOUTH
OF ABE/RDG, HOWEVER, IN DELMARVA, THERE WAS SOME LIGHT RAIN. THIS
WAS ASSOCIATED WITH A WEAK AREA OF WARM ADVECTION AND SHORT WAVE
ALOFT OVERNIGHT. HOWEVER, THIS AREA MOVES OFF TO THE EAST EARLY
THIS MORNING WITH TEMPORARY DRYING. THEN ANOTHER AREA OF LIFT AND
WARM ADVECTION ALOFT REDEVELOPS SOUTH THIS AFTN. SINCE RAIN HAS
BEEN HARD TO COME BY WITH THIS SYSTEM AND THE MODELS KEEP SHOWING
THE SAME PATTERN REDEVELOPING, I WILL GO WITH WHAT HAS BEEN
HAPPENING, IE, LIGHT RAIN FAR SOUTH AND SPRINLES UP THROUGH PHL
AND THEN DRY N OF TTN.

THERE WERE SOME BREAKS IN THE CLOUDS NORTH AS SHOWN ON SATL AND
OBS OVERNIGHT. THIS AREA SHOULD PERSIST TODAY AND MAY BRIEFLY MOVE
A BIT TO THE SOUTH BEFORE RETURNING BACK TO THE NORTH. WITH
OVERNIGHT MINS RELATIVELY HIGH, TEMPS TODAY SHOULD INCREASE TO THE
50S MOST AREA WITH THE EXCEPTION OF THE COAST WHERE AN ONSHORE
BREEZE SHOULD KEEP TEMPS IN THE 40S. SINCE THERE SHOULD BE SOME
SUN BREAKING THROUGH THE CLOUDS NORTH, TEMPS SHOULD BE HIGHER
THERE THAN SOUTH WHERE INSOLATION WILL BE THROUGH THE CLOUDS.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
THE AREA OF MOISTURE THAT IS FCST TO DVLP THIS AFTN WILL AFFECT
THE SOUTHERN AREAS THIS EVENING, THEN DRYING IS ANTICIPATED AS
RIDGING DEVELOPS ALOFT, THEREBY PUSHING THE MOISTURE FARTHER
SOUTH. ON MONDAY, HIGH PRESSURE OVER EASTERN CANADA SHOULD BUILD
SOUTHWARD PUSHING A BACKDOOR COLD FRONT THROUGH THE REGION MONDAY
AFTN AND EVENING. SOME SHOWERS MAY ACCOMPANY THE FRONT THEN DRIER
AIR SPREADS INTO THE REGION AS EVEN MORE RIDGING DEVELOPS ALOFT ON
TUESDAY.

INITIALLY THE AIRMASS BEHIND THE BACKDOOR IS COOLER THAN THE ONE
CURRENTLY IN PLACE, HOWEVER, ADDITIONS AMOUNTS OF SUNSHINE SHOULD
HELP COUNTERBALANCE THE EFFECT OF THE COOLER AIRMASS AND DAYTIME
TEMPERATURES SHOULD BE IN THE 50S BOTH MONDAY AND TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ON WED...THE SFC HIGH SHIFTS TO THE SOUTH AND ALLOWS FOR A MILDER
SW FLOW OVER THE AREA. TEMPS SHOULD ALSO INCREASE AT 850MB...ESPECIALLY
ON WED WHICH SHOULD BE THE MILDEST DAY OF THE WEEK WITH TEMPS NEAR
60 IN MANY PLACES.

A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA FROM THE NW ON
THURSDAY. AT THIS RANGE THERE IS OF COURSE MUCH UNCERTAINTY AS TO
THE TIMING OF THE FRONT BUT MOST LIKELY IT WOULD BE LATE AFTERNOON
OR EARLY EVENING. THE FORECAST INCLUDES A CHANCE OF SHOWERS IN
ASSOCIATION WITH THE FRONTAL PASSAGE. MAX TEMPS ON THU SHOULD HAVE
TIME TO RISE ABOVE CLIMO NORMALS BEFORE THE FRONT ARRIVES.

TEMPERATURES BEHIND THE FRONT ON FRIDAY ARE EXPECTED TO BE ONLY
SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR...ALTHO THERE COULD BE
SOME ADDITIONAL RE-ENFORCING COLD PUNCHES LATER AS A LARGER-SCALE
UPPER TROF IS FORECAST TO DEVELOP OVER THE ERN US FOR NEXT
WEEKEND.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

HIGH PRESSURE WILL REMAIN OVER THE NORTHEASTERN STATES AS AREAS OF
LOW PRESSURE AND MOISTURE MOVE EAST NORTHEAST FROM THE MISSISSIPPI
VALLEY. THE MODELS CONTINUE TO OVERDUE THE PRECIP CHCS OVER THE
REGION AS OUR AREA REMAINS ON THE NORTHERN FRINGE OF THE
PRECIPITATION. THE LOWEST PRECIP CHCS WILL BE OVER THE NRN TAF
SITES, WITH THE HIGHEST POPS OVER THE S.  THE POTENTIAL FOR VSBY OR
CIG OBSTRUCTIONS ARE ALSO HIGHEST IN THE S.  MVFR AND EVEN SOME IFR
ARE POSSIBLE FOR KACY, KMIV AND KILG.  MVFR COULD REACH KPHL, BUT
CONDS SHUD IMPROVE TO VFR VIRTUALLY EVERYWHERE AS THE DAY
PROGRESSES.

OUTLOOK...
HIGH PRESSURE WILL NOSE DOWN FROM CANADA LATE MONDAY INTO TUESDAY.
THERE COULD BE SOME RAIN ON MONDAY, MAINLY OVER THE S, AS THE LAST
IN A SERIES OF WK LOWS SCOOTS BY.  THE HIGH PRESSURE WILL BUILD
ACROSS THE REGION THROUGH MIDWEEK, BRINGING VFR AND GOOD FLYING WX.
A COLD FRONT, EXTENDING SWD FROM A LOW IN ERN CANADA IS FCST TO CROSS
THE MID-ATLC LATE WEDNESDAY OR EARLY THURSDAY.

&&

.MARINE...
HIGH PRESSURE REMAINS OVER NORTHERN PORTIONS OF THE AREA AND WILL
KEEP WIND AND SEAS RELATIVELY QUIET INTO MONDAY NIGHT. HOWEVER, BY
MONDAY NIGHT AND EARLY TUESDAY, THE LAST IN A SERIES OF LOW PRESSURE
SYSTEMS WILL EXIT THE CAROLINA COAST.  THE PRESSURE GRADIENT WILL
TIGHTEN BETWEEN THIS LOW AND HIGH PRESSURE BUILDING DOWN FROM ERN
CANADA.  AS A RESULT, THE WIND AND SEAS WILL INCREASE AND SCA FLAGS
MAY BECOME NECESSARY.  HIGH PRESSURE BUILDS FURTHER INTO THE AREA
FOR THE MIDWEEK PERIOD, THEN A COLD FRONT WILL CROSS THE WATERS ON
THURSDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...AMC
AVIATION...NIERENBERG
MARINE...NIERENBERG
Hazardous weather outlook, Mar 15, 2:46 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 AM EDT SUN MAR 15 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-160800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
246 AM EDT SUN MAR 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-160800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
246 AM EDT SUN MAR 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.